# SDR 96ZZZX568

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 931
- Engine: Garrtt TPE33112UAR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 6,830 hours
- Stage of operation: TO
- Nature of condition: A, J, Y
- Precautionary procedure: C, E, F

## Discrepancy

BNA - FLT 4539 - PILOT REPORTS:  ON TAKEOFF, THE LEFT ENGINE FAILED, CAPTAIN LOOKED OUT THE WINDOW AND VERIFIED FLAMES.  CREW ABORTED TAKEOFF AND FIRED BOTTLES.  UPON TAXIING BACK IN, CFR STOPPED THE A/C AND TOLD THEM THERE WERE STILL RESIDUAL FLAMES.  PASSENGER DEPLANED ON THE RAMP WITH NO INJURIES.
